Jump to ContentJump to Main Navigation

International Journal of the Sociology of Language

Ed. by Fishman, Joshua A. / Garcia Otheguy, Ofelia

6 Issues per year


SCImago Journal Rank (SJR): 0.578
Source Normalized Impact per Paper (SNIP): 1.388

ERIH category 2011: INT2

VolumeIssuePage

Issues

The second Chinese character simplification scheme

JOHN S. ROHSENOW

Citation Information: International Journal of the Sociology of Language. Volume 1986, Issue 59, Pages 73–86, ISSN (Online) 1613-3668, ISSN (Print) 0165-2516, DOI: 10.1515/ijsl.1986.59.73, November 2009

Publication History

Published Online:
2009-11-19

Comments (0)

Please log in or register to comment.